Some remarks on complex Lie groups

Citation
H. Kazama et al., Some remarks on complex Lie groups, NAG MATH J, 157, 2000, pp. 47-57
Citations number
10
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
NAGOYA MATHEMATICAL JOURNAL
ISSN journal
0027-7630 → ACNP
Volume
157
Year of publication
2000
Pages
47 - 57
Database
ISI
SICI code
0027-7630(200003)157:<47:SROCLG>2.0.ZU;2-V
Abstract
First we show that any complex Lie group is complete Kahler. Moreover we ob tain a plurisubharmonic exhaustion function on a complex Lie group as follo ws. Let the real Lie algebra of a maximal compact real Lie subgroup K of a complex Lie group G. Put q := dimC boolean AND root-1. Then we obtain that there exists a plurisubharmonic, strongly (q + 1)-pseudoconvex in the sense of Andreotti-Grauert and K-invariant exhaustion function on G.